# SDR SWAA2025120429674

- Difficulty date: October 28, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal Plate
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL PLATE LOCATED ON ACCESS PANEL 434CL ON LT PYLON.   REPLACED SEAL PLATE ON ACCESS PANEL 434CL IAW SRM 51-10-02, ITEM 9, AND SRM 51-40-02.
